# SDR COM20350

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Doors
- Part number: 2755009
- Condition: Required Adjust
- Location: Nlg
- Part time: 13,795 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG INTRANSIT INDICATOR REMAINED ON AFTER GEAR RETRACTION.  ADJUSTED NLG DOORS.
